# SDR 97ZZZX505

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2316R
- Make and model: Piper PA 28-180
- Aircraft serial: 285487
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 63451000
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 3,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CENTER RUDDER PEDAL BRACKET FOUND CRACKED AT 4 LOWER BOLT HOLES.  SUSPECT NOSE WHEEL SHIMMY AND PART DESIGN FOR FAILURE.  SUBMITTER RECOMMENDS A THOROUGH INSPECTION ANNUALLY FOR THESE CRACKS.
